image

Why is this happening to my programs?

RegosGaborRegosGabor Member Posts: 25 Enthusiast
I have an Acer Nitro 5 AN515-42 and every time I open Google Earth or Adobe Photoshop I get disorted screen and strange artifacts and I can’t do anything with it. I tried switching the gpu, reinstalled the drivers multiple times. Does somebody know the cause of this problem and knows a solution?

Best Answer

  • RegosGaborRegosGabor Member Posts: 25 Enthusiast
    Answer ✓
    Hi,
    Have you tried connecting the laptop to an external monitor with HDMI cable? If not give it a try.
    It didn’t help :(

FAQ & Answers

Sign In or Register to comment.

Who's Online823

aycella
aycella
bunaimi
bunaimi
Comunds
Comunds
djejdjsjajwb
djejdjsjajwb
GomerF
GomerF
JackE
JackE
Lusho
Lusho
phamninh
phamninh
rafaelsoaresbr
rafaelsoaresbr
RMichelsen
RMichelsen
StevenGen
StevenGen
tanapat
tanapat
+811 Guests

Join in, share your experience!

It looks like you're new here. Sign in or register to get started.

Assistance by Acer


Drivers &
Manuals

Acer
Answers